# SDR GTIA040580

- Difficulty date: June 20, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 223 - ORD - ON TAXI OUT, FOUND L1 SLIDE PACK FELL OUT OF COVER.  REINSTALLED SLIDE PACK ADJUSTED LOWER LATCH AND CLIP MECH.  (M)
